| Catalog Number |
20043E |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that during use with bd alaris¿ smartsite¿ extension set the pressure injector caused a piece in the smartsite to pop out.There was no report of patient impact.The following information was provided by the initial reporter: iv extension set failure (20043e during power-injection).We had a iv extension set fail in ct recently, where the pressure injector caused the internal blue piece in the smart site to pop out.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.H3 other text : see h10.
Event or Problem Description